# SDR C2XA03SH093

- Difficulty date: April 8, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 11,531 hours, 9,407 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14530628001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE CENTER OMEGA BEAM WAS FOUND TO HAVE CORROSION ON THE LOWER FLANGE BETWEEN FRAMES 24-25.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED OMEGA BEAM IAW 145 SRM 53-22-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
